Couldn't find what you looking for?

TRY OUR SEARCH!

I'm married and 2 kids, no yeast infection in years but I recently started the pill again which likely caused my recent infection. In the last I've always used Diflcan (spelling) to cure yeast but out of convenience to not have to I to the Dr after so many years without a yeast infection, I bought monistadt1 and inserted the one dose suppository thing about 2 hours ago. I'm now searching the Internet for answers because I'm having the WORSE burning pain ever! I've wiped the area with cool towels, taken a bath and it is only helping a little. I wish I would have skipped the Monistat and seen my Dr for an oral pill to treat the yeast infection. This burning side effect is 100 times worse than the original yeast infection. Lesson learned the hard way! Never again and I can't believe this treatment is sold per the counter. It's awful! I would rather be one day post c-section than the burning pain I have right now.

Loading...

User avatar
Health Guru
9704 posts
Apparently that is a common side effect some woman experience after using it, there have been several posts about the after effects caused by using Monistat.
Here is a list of side effects that can occur

Headache
 or vaginal/urethral burning/itching/pain may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
If your doctor has prescribed this medication, remember that he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.
A very serious allergic reaction
 to this drug is rare. However, seek immediate medical attention if you notice any symptoms of a serious allergic reaction, including: rash
, itching/swelling (especially of the face/tongue
/throat), severe dizziness
, trouble breathing
.
This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist.
Reply

Loading...


Hello,
Have you check from doctor...? because it is not a normal thing...
Reply

Loading...